MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BONE MARROW 11G X4; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BONE MARROW 11G X4; INSTRUMENT, BIOPSY
Catalog Number TJC4011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0401.Patient problem code: f26.
 
Event or Problem Description
It was reported by customer that metal shavings from jamshidi.Verbatim: rcc received a complaint via email.Email(s) attached.Metal shavings from jamshidi.Customer response on aug 02, 2024.1.Could you please provide a further description of the issue? metal shavings flaked off from the jamshidi needle.2.When was this defect observed? during or before use? during 3.What was the impact to the patient? no.4.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.5.Can you please provide an exact date of event in format dd-mmm-yyyy? 05/010/2024.6.Any physical sample available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? no.7.If possible, could you please provide picture samples for investigation? see photos 8.Was this reported earlier to bd? if yes, please provide complaint reference number.No.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: two photos samples were received by our quality team for investigation.Upon visual inspection, we are unable to confirm the source of the reported shaving.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001515801 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
It was reported by customer that metal shavings from jamshidi.Verbatim: rcc received a complaint via email.Metal shavings from jamshidi.Customer response on aug 02, 2024.1.Could you please provide a further description of the issue? metal shavings flaked off from the jamshidi needle.2.When was this defect observed? during or before use? during.3.What was the impact to the patient? no.4.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.5.Can you please provide an exact date of event in format dd-mmm-yyyy? (b)(6) 2024.6.Any physical sample available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? no.7.If possible, could you please provide picture samples for investigation? see photos 8.Was this reported earlier to bd? if yes, please provide complaint reference number.No.

Brand Name
JAMSHIDI (TJ) NEEDLE BONE MARROW 11G X4
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key19999690
Report Number1625685-2024-00097
Device Sequence Number4877606
Product Code KNW
UDI-Device Identifier10885403044052
UDI-Public(01)10885403044052(11)230501(17)280430(10)0001515801
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTJC4011
Device Lot Number0001515801
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date08/19/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown